Author(s): Puchal X, Rivereau P, Vinchon F
Abstract Share this page
Abstract Reports have suggested that the leukotriene receptor antagonists may cause Churg-Strauss syndrome following the tapering of oral corticosteroids or even in patients not treated with corticosteroids. We report a patient not treated with long-term corticosteroids and who developed Churg-Strauss syndrome with myocarditis and central nervous system involvement following the initiation of omalizumab. Given the possible role of omalizumab in the development of this vasculitis in our patient, we recommend careful monitoring of the appearance of Churg-Strauss symptoms and rising eosinophil count in patients treated with omalizumab.
This article was published in Eur J Intern Med
and referenced in Journal of Vasculitis
- Hana Zelenkova
Therapy with immune modulators (cyclosporine A) in dermatology (focusing on psoriasis, atopic eczema, allergic vasculitis, and chronic urticaria)
PPT Version | PDF Version